MathSciNet Relay Station
MathSciNet bibliographic data
MR1764314 13D45
Singh, Anurag K. $p$-torsion elements in local cohomology modules. Math. Res. Lett. 7 (2000), no. 2-3, 165–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement